# SDR DL76L030653

- Difficulty date: July 15, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N171DN
- Make and model: Boeing 767332
- Aircraft serial: 24759
- Aircraft time: 62,195 hours, 9,704 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Odor
- Part number: 828450407
- Condition: Detected
- Location: Mid Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

MID GALLEY RT FWD OVEN GIVES OFF BURNING ELECTRICAL PLASTIC SMELL.  REMOVED BOTH FWD RIGHT OVENS PERFORMED WIRE INSPECTION  IAW S.I.  01-086645-12. NO DEFECTS NOTED REINSTALLED OVENS.  OPERATED  BOTH OVENS FOR 25 MIN NO BURNING ODORS NOTED. MCC NOTIFIED OK FOR SVC.  ETOPS CATEGORY 'E': PROBLEMS WITH SYSTEMS CRITICAL TO ETOPS
